# SDR ABXA9500516

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991556169
- Condition: Damaged
- Location: Fs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND REPAIRS ON FLOORBEAM AT FS 1072, LBL 46 AND 48 NOT IAW THE SRM.  REPAIRED FLOORBEAM IAW ABX REA D 953-11128-MR.
